# SDR JR2R20240821817

- Difficulty date: August 21, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,411 hours, 12,679 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fitting
- Part number: 17032532001
- Condition: Cracked
- Location: Zone 600
- Part time: 21,411 hours, 12,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MLG WHEEL WELL LOWER FITTING FOR AILERON QUADRANT ASSY, LOWER SIDE OF WING SPAR 2 IS CRACKED.  REPLACED.
